# SDR 2010FA0000310

- Difficulty date: March 26, 2010
- Submitted: April 9, 2010
- Operation: General aviation
- Filed by: Servicio de Mantenimiento del Peru SAC, repair station SPUY238K
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Finger Doubler
- Condition: Corroded
- Location: Floor Web
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SPUY) DURING ROUTINE C-CHECK INSP, FLIGHT COMPARTMENT - HORIZ PRESS PANEL (SUB FLOOR) FINGER DOUBLER CORRODED AT STA 58.000 AND LBL 19.
